# SDR 07FDEA00245

- Difficulty date: February 2, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727277
- Aircraft serial: 21529
- Aircraft time: 38,923 hours, 26,149 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Servo
- Condition: Unknown
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER DEPARTING MIA WHILE CLEANING UP AIRCRAFT STAB CRUISE TRIM CIRCUIT BREAKER POPPED.  CLIMBING THROUGH 17500 IT WAS DISCOVERED AIRCRAFT COULD NOT BE TRIMMED DOWN BELOW 0.  REVIEWED QRH FOR GUIDANCE AND CONTACTED GOC AND MOCC FOR SUGGESTIONS.  DECISION WAS MADE TO RETURN TO MIA BECAUSE OF AIRSPEED/ALTITUDE RESTRICTIONS, MODERATE TURBULENCE  EN ROUTE AND UNCERTAINTY OF AIRCRAFT MALFUNCTION.  REMOVED  AND REPLACED AUTO PILOT STAB TRIM SERVO MOTOR PER MM 22-11-021-2, OPS CKS GOOD ON GROUND PER MM 22-11-021-2.
